advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Punxsutawney, Pennsylvania, USA:

I am very fatigued throughout the day, even when I've had a good night's sleep. I experience headaches and mood swings. The neurologist and primary care physician have put me on 20 mg of Lexapro, 75 mg Topamax (reduced from 100 mg), and Fioricet. I have allergies for which I take 10 mg Zyrtec. I used to get allergy shots for them until they became too costly. I find myself feeling the need to urinate frequently, even though I haven't increased my fluid intake. I get lightheaded a lot lately and feel out of sorts. My primary care physician feels that it is most likely just part of depression or possible chronic fatigue syndrome. The frequent urination is what throws me off. Would that have something to do with my medications? It's not a urinary tract infection. I've had those enough to recognize them.

Answer:

The diabetes part of the question is whether the frequent urination could be a symptom of diabetes. You should have this checked. Your physician should perform a fasting glucose level to determine if diabetes is a concern.

JTL

DTQ-20040324083313
Original posting 29 Mar 2004
Posted to Diagnosis and Symptoms

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:56
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.